DOI 10.1097/icb.0b013e318074bc78
Necrotizing herpetic retinopathy after intravitreal triamcinolone acetonide injection.
Аннотация
PURPOSE: To report a new complication of intravitreal triamcinolone acetonide (TA) injection.
METHODS
In this observational case report, an 87-year-old woman received an intravitreal injection of TA as an adjunct to photodynamic therapy for wet age-related macular degeneration in the left eye. Four months later, she developed ipsilateral necrotizing herpetic retinopathy (NHR).
RESULTS
Retinal whitening of the macula was noted in the absence of vitritis that progressed over 5 days to diffuse retinitis with moderate vitritis and anterior chamber cell. Visual acuity decreased from 20/30 to 20/400. TA was still present inferiorly in the vitreous cavity. Polymerase chain reaction testing of samples obtained by vitrectomy with vitreous aspiration and retinal biopsy demonstrated varicella-zoster virus DNA. Two weeks later, repeated vitrectomy, silicone oil injection, and implantation of a ganciclovir sustained-release device were performed. Final visual acuity was 5/200.
CONCLUSIONS
NHR can develop as a complication of intravitreal TA injection in an eye with a history of herpes zoster ophthalmicus.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.